| Model Number |
1104B |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer asked to provide follow up information regarding incident and return of device on (b)(6) 2019.Product was returned to lab for decontamination, once complete will be sent to natus for additional evaluation.
Event or Problem Description
Catheter gave high readings compared to evd.